Stability conditions for three-dimensional maps and their associated bifurcation types





Faculty/Professorship: Economic Policy  
Author(s): Lines, Marji; Schmitt, Noemi ; Westerhoff, Frank H.  
Title of the Journal: Applied economics letters
ISSN: 1350-4851
Publisher Information: New York, NY : Routledge
Year of publication: 2020
Volume: 27
Issue: 13
Pages: 1056-1060
Language(s): English
DOI: 10.1080/13504851.2019.1659923
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/52660
Release Date: 4. January 2022